# SDR COMA9630164

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNUSUAL ROARING SOUND COMING FROM RT ENGINE WHEN POWER IS ADVANCED ABOVE 75 PERCENT N.G.  REPLACED THE RT ENGINE
